# SDR YENA20160130087

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 3724
- Aircraft time: 29,784 hours, 10,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR FWD AND AFT GIRT BAR ATTACH FITTINGS HAVE CORROSION AROUND STUDS AS MARKED; REPAIRED CORROSION AT R1 DOOR SILL BEAM UNDER FWD AND AFT GIRT BAR FITTINGS IAW SRM 53-11-14, FIG 108.  ACCOMPLISHED BY MAINTENANCE.
